He was perscribed 60 to take 1 pill 2x a day he took 10 to get high
He could stop breathing. These kids would abuse anything they can get their hands on, sounds like you need to put his meds in a med safe and only dole out what he needs for the day.
I wish I had seen this earlier and I PRAY you called 911 then his doctor!!! He is NOT responsible enough to have access to his meds. Ativan is not likely to get him high. However, it could kill him by suppressing his heart, causing low to no blood pressure and pulse.
He sounds like he needs in-house treatment. Please lock up his meds... and don't be afraid to call 91, if you think he has overdosed. Wouldn't you rather have him mad at you than dead???
I hope he is okay...
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Apr 2018 • 2 answers
Updated 6 Jun 2014 • 2 answers
Updated 21 Jun 2015 • 2 answers
Updated 11 Dec 2018 • 4 answers
Posted 21 Dec 2018 • 0 answers